On a nonlinear equation with rapidly oscillating coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1993), pp. 17-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_11_a3,
author = {S. S. Lapushkin},
title = {On a~nonlinear equation with rapidly oscillating coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--19},
year = {1993},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_11_a3/}
}
S. S. Lapushkin. On a nonlinear equation with rapidly oscillating coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1993), pp. 17-19. http://geodesic.mathdoc.fr/item/IVM_1993_11_a3/